# SDR HEEA0012628

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARING.  EVALUATE AS NECESSARY PER YOUR REQUEST.  SERIAL NUMBERS REMOVED ARE F96-0132 AND F96-0119.
